On modified Beta operators


In the present paper, we deal with an integral operator of beta-type \(L_{m,y}\) depending on a positive real parameter \(y\). We give an estimation of the order of approximating by using the first order modulus of continuity. Also, we prove an asymptotic formula of Voronovskaja type and we show that the operator preserves the Lipschitz constants.


Octavian Agratini
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania


beta-type operators; Lipschitz condition; modulus of continuity.

Paper coordinates

O. Agratini, On modified Beta operators, Studia Universitatis Babes-Bolyai Mathematica, 42 (1997) no. 1, pp. 5-9.


About this paper


Studia Universitatis Babes-Bolyai Mathematica

Publisher Name


Print ISSN


Online ISSN


google scholar link

[1] Adell, Jose A., Badfa, F.G., Beta-type operators preserve sharpe properties, Stochastic Processes and their Applicaitons, 48(1993), 1-8.
[2] Adell, Jose, A., J. de la Cal, Limiting properties of inverese beta and generalized Bleimann-Butzer-Hahn operators, Math. Proc. Camb. Phil. Soc., 114(1993), 489-498
[3] Agrawal, P.N., Kasana, H.S., Prasad, G., Approximation of functions on [0,∞) by a new sequence of modified Szasz operators, Math. Forum, Vol. VI(1983), 2, 1-11
[4] Gupta, V., A note on modified Szasz operators, Bull. of the Institute of Math. Academia Sinica, 21(1993), 3, 275-278
[5] Khan, M.K., Approximation properties of beta operators, in: P. Neval and A. Pinkus, eds., Progress in Approx. Theory, Academic Press, New-York, 1991, 483-495
[6] Lupas, A., Die Folge der Betaoperatoren, Disseration, Univerisat Stuttgart, 1972.
[7] Upreti, A., Approximation properties of beta operatores, Journal of Approx. Theory 45(1985), 85-89.
[8] Stancu, D.D., On the beta approximating operators of second kind, Revue d’Analyse Num. et de Theorie de l’Approximation, 24(1995), 1-2, 231-239


Related Posts